# SDR SWAA2022031509222

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF ACB FLOOR TO SIDEWALL SHEILD STA 847 TO 867 RBL 22 WL 158 / NO ALLOWABLE DAMAGE LIMITS FOR FLOOR-SIDEWALL SUPPORT SHEILD STA 847-867 WL 158 RBL 22. REMOVED DAMAGE SHEILD PER SRM 51-40-02-0G-0 RECEIVED REPLACEMENT SHEILD LOCATED AND DRILLED HOLES PER DWG 146A8127 AND SRM 51-40-05-0G-0 AND INSTALLED REPLACEMENT PER SRM 51-40-02-0G-0 AND DWG 146A8127 AND SRM 51-40-05-0G-0 AND INSTALLED REPLACEMENT PER SRM 51-40-02-0G-0 AND DWG 146A0081 57627U 22AUG19
